Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

On birth control, spotting during periods followed by sore breasts, nausea, fatigue, negative pregnancy test. Could it be pregnancy?

i have very sore breast nausea fatigue . i just feel pregnant, but i have tooken 3 hpt and they all have come back negitave. i got what was supposed to be my period the first of this month but ended on the 4th it was spotting really only saw pinkish blood when i wiped and the symptoms have only gotten more intense since. i am on the birth control pill but have never felt this before. so i guess im askin could i be pregnant?
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

Thanks for query,
As you got period on first of this moth you are not pregnant.Scanty bleeding is a feature when a person is on birth control pills due to hormonal imbalance.
Your Home Pregnancy test also shows negative result.
Answered: Tue, 24 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor